# SDR QXEA0101331

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT 0.37 INCH DEEP X 1.350: HIGH X 1.050 WIDE IN LEFT-HAND OUTER FUSELAGE SKIN UNDER LEFT-HAND ICE SHIELD AT STATION X298.4, Z163 AND EDGE OF STRINGER 10L. REPAIRED IAW HORIZON AIR EA 2-53-322.
